# SDR UPS802201

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 9754003505
- Condition: Corrosion
- Location: Fs 267-273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK MAINTENANCE FOUND HEAVY CORROSION AT DOUBLER, FS 267 TO 273, LONGERON 35L.  INSTALLED REPAIR IAW UPS EO DC8-5310-6602.
